Thank you again for your prayers.
May I ask you to keep my mom in your holy prayers. There has been some development that greatly bothers Lesya and me. Physically, my mom is better every day. However, the doctor who treats her, and her visitors, noticed some unusual traits in her behavior: she became extremely agitated, and she tells people that she is having "visions." It turned out that during the last 30 years or so, Mom has been taking a rather powerful prescription drug called Tazepam (a tranquilizer), and lately she started to take it in ridiculously large doses more than once every day. It was entirely her own initiative - she has an M.D. degree and thinks that she knows everything there is to know about medicine, much better than those ignorant physicians... Now her doctors think that she is experiencing a "withdrawal." They put her back on Tazepam, but she still behaves somewhat oddly.